MathSciNet Relay Station
MathSciNet bibliographic data
MR2945190 35Q51 (35C05)
Ma, Wen-Xiu; Zhu, Zuonong Solving the $(3+1)$-dimensional generalized KP and BKP equations by the multiple exp-function algorithm. Appl. Math. Comput. 218 (2012), no. 24, 11871–11879.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement